Opuscula Math. 31, no. 3 (2011), 393-398
http://dx.doi.org/10.7494/OpMath.2011.31.3.393

 
Opuscula Mathematica

Existence and uniqueness theorem for a Hammerstein nonlinear integral equation

A. Kh. Khachatryan
Kh. A. Khachatryan

Abstract. The existence of a solution, as well as some properties of the obtained solution for a Hammerstein type nonlinear integral equation have been investigated. For a certain class of functions the uniqueness theorem has also been proved.

Keywords: iteration, Wiener-Hopf operator, pointwise convergence, Hammerstein type equation.

Mathematics Subject Classification: 45G05.

Full text (pdf)

  • A. Kh. Khachatryan
  • National Academy of Sciences Republic of Armenia, Institute of Mathematics, Marshal Bagramyan str. 24b, 0019 Yerevan, Republic of Armenia
  • Kh. A. Khachatryan
  • National Academy of Sciences Republic of Armenia, Institute of Mathematics, Marshal Bagramyan str. 24b, 0019 Yerevan, Republic of Armenia
  • Received: 2010-05-06.
  • Revised: 2010-09-16.
  • Accepted: 2010-10-04.
Opuscula Mathematica - cover

Cite this article as:
A. Kh. Khachatryan, Kh. A. Khachatryan, Existence and uniqueness theorem for a Hammerstein nonlinear integral equation, Opuscula Math. 31, no. 3 (2011), 393-398, http://dx.doi.org/10.7494/OpMath.2011.31.3.393

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.